# SDR SWAA2025012378759

- Difficulty date: December 17, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 26,817 hours, 13,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200v
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#72 A-043 AFT CABIN WET AREA FLOOR WEB CORRODED AT STA 986+4' LBL 33 WL 208<[01] 01 - REMOVED AND REPLACED PER [SRM 51-40-02-0G-0-B00069 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)];[02] VERIFIED STEP 1 AUDIT CW
